# SDR DL76L060864

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 41,137 hours, 6,255 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 WENT TO 60 PSI DURING FLT CAPTS O2 MASK MADE A GASPING SOUND.  DIVERTED TO YYT FOR REPAIR.  AIR CANADA EQ AMTS SERVICED CREW O2 AND ISOLATED LEAK TO CAPTS MASK.  SWAPPED WITH 2ND OBS MASK AND FWD 2 OBS O2 MASK TO MCO PER MEL 25-11-02B.
